View Full Version : Problem
I've never had a problems using this site's features before but I am having trouble now accessing figures in the units section on my home computer. When I am in the Units section and I click on an Icon for a set I get nothing and when I click on the "Build" button I get a loading message.
I have used the team builder with no problems in the past. I recently added Mozilla Firefox and I am assuming that I have set something wrong and it needs to be corrected. I used a computer at work this morning and I had no trouble with the units section loading correctly or accessing information. Could someone please make a suggestion that helps me correct this problem.
Are you using NoScript? If so, that is most likely what is causing your problems. What you have to do is right click on the page and highlight the "NoScript" icon. The click on "temporarily allow hcrealms.com" and that should fix it.
I've checked as many places on the HCRealms webpage and as many places as I could find on the Mozilla tabs and I still can't find anything that says "Noscript". What do I need to do, I still am not able to use the Units section correctly.
Try clicking on the tools tab, and then on the add-ons menu option. This will tell you what add-ons you have installed. If NoScript is listed, then this is what is causing your problems with using the units section. What you should do is right-click on the black margin of any page in the hcrealms.com domain and almost at the bottom of the pop-up menu you will see a large S with a slashed circle on it. Place the cursor over it and a secondary menu should appear that lists all of the scripts attempting to run on the page. Select the option that says "temporarily allow hcrealms.com". If this is done correctly, then the bottom of the webpage should read "Scripts partially allowed, 1/X (hcrealms.com)". Hope this helps.
I examined the add on menu and there is not a program called Noscript. I'm still not getting the team builder or the list of a set to show up. Both just say "loading".
Any more suggestions.
vBulletin® v3.7.0, Copyright ©2000-2013, Jelsoft Enterprises Ltd.